# SDR 2018FA0000151

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 0515
- Aircraft time: 1,342 hours, 1,345 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 959726
- Part serial: 0228A
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED PARKING BRAKE VALVE AS A A REPLACEMENT FOR FAILED VALVE. PARKING BRAKE VALVE FAILS TO HOLD PRESSURE ON LT INBD BRAKE. FAILS FUNCTIONAL CHECK.
